EconPapers    
Economics at your fingertips  
 

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 40, issue 4, 1998

Another look at the jackknife: further examples of generalized bootstrap pp. 307-319 Downloads
Snigdhansu Chatterjee
"Drawings since hit tables in lotteries" and a new multivariate geometric distribution pp. 321-327 Downloads
Norbert Henze
On an explicit formula for the distribution of the supremum pp. 329-331 Downloads
M. S. Sgibnev
On visual distances in density estimation: the Hausdorff choice pp. 333-341 Downloads
Antonio Cuevas and Ricardo Fraiman
On the convergence of generalized moments in almost sure central limit theorem pp. 343-351 Downloads
Ildar Ibragimov and Mikhail Lifshits
Problems arising from jackknifing the estimate of a Kaplan-Meier integral pp. 353-361 Downloads
Pao-Sheng Shen
First inverse moment of a generalized quadratic form pp. 363-370 Downloads
B. Lindoff
Law of the iterated logarithm for Lévy's area process composed with Brownian motion pp. 371-377 Downloads
Daniel Neuenschwander
A note on the stationarity of a threshold first-order bilinear process pp. 379-384 Downloads
Nunzio Cappuccio, Marco Ferrante and Giovanni Fonseca
Change-point in the mean of dependent observations pp. 385-393 Downloads
Piotr Kokoszka and Remigijus Leipus
Limit laws for the number of near maxima via the Poisson approximation pp. 395-401 Downloads
Anthony G. Pakes and Yun Li
On the limiting behavior of randomly weighted partial sums pp. 403-410 Downloads
Andrew Rosalsky and M. Sreehari

Volume 40, issue 3, 1998

Formulae and recursions for the joint distributions of success runs of several lengths in a two-state Markov chain pp. 203-214 Downloads
Qing Han and Sigeo Aki
A test for singularity pp. 215-226 Downloads
Attila Frigyesi and Ola Hössjer
Relative-error prediction pp. 227-236 Downloads
Heungsun Park and L. A. Stefanski
Last passage time for the empirical mean of some mixing processes pp. 237-245 Downloads
P. Barbe, M. Doisy and B. Garel
Predictive inference for directional data pp. 247-257 Downloads
S. Rao Jammalamadaka and Ashis SenGupta
Characterizations of the -class of life distributions pp. 259-266 Downloads
Lin Gwo Dong
Parametric nonstationary correlation models pp. 267-278 Downloads
Jacqueline M. Hughes-Oliver, Graciela Gonzalez-Farias, Jye-Chyi Lu and Di Chen
Weak nondifferential measurement error models pp. 279-287 Downloads
Heleno Bolfarine and Reinaldo B. Arellano-Valle
MLE are stochastically increasing if likelihoods are unimodal pp. 289-292 Downloads
Gaoxiong Gan
U-statistics on a lattice of I.I.D. random variables pp. 293-303 Downloads
Tasos C. Christofides and Robert Serfling

Volume 40, issue 2, 1998

Large deviations for stable Itô equations pp. 103-111 Downloads
C. Tudor
Comparing two tests used for diagnostic or screening purposes pp. 113-119 Downloads
Seymour Geisser
An integral characterization problem in an age-dependent cancer model pp. 121-126 Downloads
Chinsan Lee
Equivalence of two conditions on singular components pp. 127-131 Downloads
M. S. Sgibnev
A note on the existence of maximum likelihood estimates for Gaussian-inverted Wishart models pp. 133-137 Downloads
N. Le, L. Sun and J. V. Zidek
Verifying irreducibility and continuity of a nonlinear time series pp. 139-148 Downloads
Daren B. H. Cline and Huay-min H. Pu
Some properties of inferences in misspecified linear models pp. 149-153 Downloads
Thomas A. Severini
Characterizations of some subclasses of spherical distributions pp. 155-164 Downloads
Jia-Juan Liang and Peter M. Bentler
Conditional coverage probability of confidence intervals in errors-in-variables and related models pp. 165-170 Downloads
Chen-Hai Andy Tsao
Asymptotics of a class of pth-order nonlinear autoregressive processes pp. 171-177 Downloads
Chanho Lee
On the symmetric bilateral AR processes pp. 179-183 Downloads
ByoungSeon Choi
Some projective properties of fractional factorial designs pp. 185-188 Downloads
Hegang Chen
Estimation and test of linearity for a class of additive nonlinear models pp. 189-201 Downloads
Nathalie Chèze-Payaud, Jean-Michel Poggi and Bruno Portier

Volume 40, issue 1, 1998

Convergence of conditional expectations given the random variables of a Skorohod representation pp. 1-8 Downloads
Ornella Arcudi
Markov death process modelling and analysis of binary data pp. 9-13 Downloads
M. J. Faddy
A Bayesian analysis of generalized threshold autoregressive models pp. 15-22 Downloads
Cathy W. S. Chen
Characterizations of the dispersive order of distributions by the Laplace transform pp. 23-29 Downloads
Jaroslaw Bartoszewicz
Sequential confidence bands for densities under truncated and censored data pp. 31-41 Downloads
Liuquan Sun and Yong Zhou
Estimation of linear functionals of Poisson processes pp. 43-55 Downloads
Yu. A. Kutoyants and F. Liese
B-spline estimation of regression functions with errors in variable pp. 57-66 Downloads
Ja-Yong Koo and Kee-Won Lee
The influence of initial conditions on maximum likelihood estimation of the parameters of a binary hidden Markov model pp. 67-73 Downloads
A. P. Dunmur and D. M. Titterington
The law of the large numbers for U-statistics for 2m-wise independent random variables pp. 75-81 Downloads
Miguel A. Arcones
A note on Rosenblatt distributions pp. 83-91 Downloads
J. M. P. Albin
Stochastic comparisons and couplings for interacting particle systems pp. 93-102 Downloads
F. Javier López and Gerardo Sanz

Volume 39, issue 4, 1998

Trajectories of exchangeable sequences: Large and moderate deviations results pp. 289-304 Downloads
Tryfon Daras
Distributional convergence under proportional censorship when covariables are present pp. 305-315 Downloads
Jacobo de Uña-Álvarez and Wenceslao González-Manteiga
Optimality of a class of efficiency-balanced designs pp. 317-326 Downloads
Ashish Das
Representation of multivariate discrete distributions by probability generating functions pp. 327-331 Downloads
Frank Krummenauer
A poisson limit law for a generalized birthday problem pp. 333-336 Downloads
Norbert Henze
Identifying the multifractional function of a Gaussian process pp. 337-345 Downloads
Albert Benassi, Serge Cohen and Jacques Istas
Approximation of the Hill estimator process pp. 347-354 Downloads
E. Kaufmann and R. -D. Reiss
Symmetrization and decoupling of combinatorial random elements pp. 355-361 Downloads
Lutz Duembgen
Weak convergence in Lp(0,1) of the uniform empirical process under dependence pp. 363-370 Downloads
P. E. Oliveira and Ch. Suquet
Geometric convergence of the Metropolis-Hastings simulation algorithm pp. 371-377 Downloads
Lars Holden
Statistical estimation by a linear combination of two given statistics pp. 379-384 Downloads
Gro[beta], Jürgen

Volume 39, issue 3, 1998

The maximal dominated subsets of a statistical experiment pp. 185-193 Downloads
Claudio Macci
Ordering properties of the TTT-plot of lifetimes with Schur joint densities pp. 195-203 Downloads
G. Nappo and F. Spizzichino
Generalized poisson models arising from Markov processes pp. 205-212 Downloads
Ronald J. Bosch and Louise M. Ryan
On the class of g-monotone dependence functions pp. 213-227 Downloads
A. Krajka
Bootstrapping statistical functionals pp. 229-236 Downloads
M. D. Jiménez Gamero, J. Muñoz García and A. Muñoz Reyes
Asymptotic efficiency of a proportional hazards model with cure pp. 237-244 Downloads
Alexander Tsodikov
On mode testing and empirical approximations to distributions pp. 245-254 Downloads
Ming-Yen Cheng and Peter Hall
A Berry-Esséen-type theorem of quantile density estimators pp. 255-262 Downloads
Cheng Cheng
Strong law of large numbers for U-statistics of varying order pp. 263-270 Downloads
Grzegorz Rempala
A logical foundation for the minimal sufficient cause model pp. 271-281 Downloads
Mikel Aickin
An optional stopping theorem for nonadapted martingales pp. 283-288 Downloads
S. N. Ethier

Volume 39, issue 2, 1998

Comparisons of spatially correlated binary data pp. 81-87 Downloads
Songyong Sim and Richard A. Johnson
A Baum-Katz theorem for random variables under exponential moment conditions pp. 89-95 Downloads
Hartmut Lanzinger
Simple proofs of two results on convolutions of unimodal distributions pp. 97-100 Downloads
Sumitra Purkayastha
Poisson approximations for sequences of random variables pp. 101-107 Downloads
V. Cekanavicius
Further results based on Chernoff-type inequalities pp. 109-117 Downloads
G. R. Mohtashami Borzadaran and D. N. Shanbhag
Simple tests for the validity of correlation function models on the circle pp. 119-122 Downloads
Tilmann Gneiting
Preservation of some partial orderings under the formation of coherent systems pp. 123-131 Downloads
Asok K. Nanda, Kanchan Jain and Harshinder Singh
On the joint distribution of runs in a sequence of multi-state trials pp. 133-141 Downloads
Masayuki Doi and Eiji Yamamoto
On nonparametric estimation of mean functionals pp. 143-149 Downloads
Christian D. Galindo
Simple kernel estimators for certain nonparametric deconvolution problems pp. 151-160 Downloads
A. J. van Es and A. R. Kok
On a property of the expected value of a determinant pp. 161-165 Downloads
L. Pronzato
On the class of t-designs pp. 167-172 Downloads
Sudesh K. Srivastav
A note on generalization of distinct representatives pp. 173-177 Downloads
Feng-Shun Chai
Convergence in the Hausdorff metric of estimators of irregular densities, using Fourier-Cesàro approximation pp. 179-184 Downloads
Arnoud C. M. van Rooij and Frits H. Ruymgaart

Volume 39, issue 1, 1998

The weighted average information criterion for order selection in time series and regression models pp. 1-10 Downloads
Tiee-Jian Wu and Alfred Sepulveda
Records from a multivariate normal sample pp. 11-15 Downloads
Alexander V. Gnedin
A weighted Kendall's tau statistic pp. 17-24 Downloads
Grace S. Shieh
A central limit theorem for certain nonlinear statistics in repeated sampling of a finite population pp. 25-34 Downloads
D. L. Hawkins and Chien-Pai Han
A lifetime distribution with decreasing failure rate pp. 35-42 Downloads
K. Adamidis and S. Loukas
Simulations on the Theil-Sen regression estimator with right-censored data pp. 43-47 Downloads
Rand R. Wilcox
A note on relationships between moments, central moments and cumulants from multivariate distributions pp. 49-54 Downloads
N. Balakrishnan, Norman L. Johnson and Samuel Kotz
Cramer's condition and Sanov's theorem pp. 55-60 Downloads
Alexander Schied
An L2 error test with order selection and thresholding pp. 61-72 Downloads
GeungHee Lee and Jeffrey D. Hart
On the normal record values and associated inference pp. 73-80 Downloads
N. Balakrishnan and P. S. Chan
Page updated 2021-07-24